Jump to content
Important Survey - Please Participate ×

Not sure whats happening


[sl...]

Recommended Posts

I starting taking xanax about 1 and a half months ago for a anxiety attack i had that i brought on myself because i got dizzy and confused.. at the time i didn't know it was a viral infection because i didn't rly feel bad. So i took a two .5s the next day i felt nervous when i woke up so i took more so for about a week and a half i was taking any were from 1mg to 5mg. i got back down to 1mg and stayed their for about a week. oh yea during this whole time i was hammered drunk. istopped taking them cold turkey and started drinking more about two days went by and i started having horrible anxiety attacks so i started taking about 2Mg's a day for about another two weeks and quiet drinking  i managed to get down to .5mg again i kept having horrible panic attacks and was seen stars in my room once having horrible thoughts and was fatigued so bad my legs were trembling my stomach hurt my hands were numb i had headaches.. i quiet taking them cold turkey five days ago my anxiety lessened and the pain let up after about two days but i am still having the brain fog and memory loss its better and worse at times and some blurred vision at times.. I had no idea the withdrawls that could come with this.. i have only ta kin xanax once before for anxiety about 5 years ago but one i quiet then i didn't remember all of this..          Could i be going threw withdrawls i went to the doc they did blood work and said i was okay can someone please help me understand??????
Link to comment
Share on other sites

Hi and welcome to BenzoBuddies, slimskeezy.

 

I'm glad you've been checked out by your doctor.  What you describe sure sounds like withdrawal but other conditions can mimic some symptoms.  I think it may be all the variations in doses and the heavy drinking that have messed you up but you will get better over time.  Just stay away from the alcohol until well after you feel healed. 

 

BTW, we have an Anxiety Board with a number of discussions of how to cope with panic attacks.  Here's a link to one of my favorite threads:

 

http://www.benzobuddies.org/forum/index.php?topic=13001.msg180729#msg180729

Link to comment
Share on other sites

Thanks... since earlier for some reason my hands got sensitive like to heat idk why??? is tht normal???  my balance is also off some and i seem more confused but my vision seems better.... Ifeel like im going crazy like im really losing my mind its hard to believe it withdraws doing all this.. Also my doc put me on a z pack yesterday he said i had an infection in my ears and my limpnods are swelled up and i have a high red blood count any ideas??  plz help support helps..  Also does smoking bother withdraws???
Link to comment
Share on other sites

I became very sensitive to sound and light so I imagine being sensitive to heat could be the same kind of thing.  Your nerves send messages to your brain relaying different feelings and they often seem to be out of whack while we are healing from benzos.

 

The infection in your ears could be causing your balance problems and who knows what else.  Infections and the antibiotics used to treat them can cause you to feel "off" for a while.  Try not to freak out.  If you aren't better after you finish the z-pack, you might want to check back with your doctor. 

Link to comment
Share on other sites

×
×
  • Create New...